# SDR JGVR20210302002

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 12,342 hours, 8,110 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AREA OF VERIFIED CORROSION ON VERTICAL STAB LH SKIN, NEAR TIP CAP. MECHANICALLY BLENDED ONE AREA OF CORROSION ON VERTICAL STAB LH SKIN, NEAR TIP CAP IAW CESSNA 680 SRM 51-70-02. PERFORMED NDT ON BLENDED AREA TO VERIFY CORROSION REMOVAL AND REMAINING MATERIAL THICKNESS. FOUND BLENDED AREA TO OUT OF LIMITS PER CESSNA 680 51-70-02. SUBMITTED FINDINGS TO TEXTRON AVIATION. REPAIRED BLENDED AREA PER TEXTRON ENGINEERING MEMO DQ29108M1 RRL "680-0155  N357QS  RRL VERTICAL STABILIZER LH SKIN CORROSION" DATED MARCH 1, 2021. CORROSION CLASSIFIED AS LEVEL 2 PER NETJETS GMM 2.2.2. THIS IS CONSIDERED A MINOR REPAIR.
